# SDR ASAA0210036

- Difficulty date: January 11, 2002
- Submitted: April 20, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 69333727
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND TERMINAL FITTINGS AT BS 259, STRINGER 26R WITH OVERSIZED HOLES.  REMOVED AND REPLACED TERMINAL FITTINGS PER SRM.  (M)
